# SDR AALA20171204013

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED AREA ABOVE WING BOX CENTER ANGLE AT STATION 540 OUTBOARD OF RIGHT BUTTLINE 2".  INSTALLED NEW RIGHT HAND ASSEMBLY ANGLE AT STATION 540 PER DRAWING 143A5240 AND SRM 51-40-02.
